advertisement
Question
Posted by: Jenny | 2010/02/16

cilift

I have been on the contraceptive injection for a few years, I am now taking cilift ( approx 1 month). I have started spotting and it seems to br getting heavier. Is there a connection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jenny
No I don't think the Cilift is the cause - it may be that your uterus lining is very thin and that you need some esterogen additionally to just build it up a bit. Discuss with your doctor and go for a gyne check up to exclude other causes of bleeding like ovarian cysts or cervical lesions.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/16

Hallo Jenny
No I don't think the Cilift is the cause - it may be that your uterus lining is very thin and that you need some esterogen additionally to just build it up a bit. Discuss with your doctor and go for a gyne check up to exclude other causes of bleeding like ovarian cysts or cervical lesions.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement